# SDR SIMA20150712002

- Difficulty date: July 12, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 29,659 hours, 25,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR UPPER EMER LIGHT INOPERATIVE.  R & R EMER LIGHT DC & AC INVERTER 2 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
